By Topic

On extremal self-dual quaternary codes of lengths 18 to 28. II

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Huffman, W.C. ; Dept. of Math. Sci., Loyola Univ., Chicago, IL, USA

For pt.I see ibid., vol.36, no.3, p.651-60 (1990). A general decomposition theorem is applied to find all extremal self-dual quaternary codes of lengths 18 to 28 that have a nontrivial monomial automorphism of order a power of 3. Techniques to distinguish these codes are also presented. The author presents situations in which the equivalence of the codes under consideration can be decided

Published in:

Information Theory, IEEE Transactions on  (Volume:37 ,  Issue: 4 )